MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; LINER

LIMACORPORATE S.P.A. SMR SHOULDER; LINER
Model Number 1377.50.005
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Metal Related Pathology (4530)
Date of Event 05/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No pre-existing anomalies detected by the check of the device history records of the lot number involved.This is the first and only complaint recorded on this lot number: (17at1fu).A final report will be submitted after the investigation.
 
Event or Problem Description
Shoulder revision surgery due to breakage of the liner (product code 1377.50.005, lot: 17at1fu).The components lost their articulation, causing metallosis.Revision surgery performed on (b)(6) 2026.Previous surgery date in not known.This event occurred in italy.

Brand Name
SMR SHOULDER
Common Device Name
LINER
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key25275484
Report Number3008021110-2026-00243
Device Sequence Number15892425
Product Code KWS
UDI-Device Identifier08033390002592
UDI-Public08033390002592
Combination Product (Y/N)N
PMA/510(K) Number
K113254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1377.50.005
Device Lot Number17AT1FU
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown